Maximum-principle-satisfying discontinuous Galerkin methods for incompressible two-phase immiscible flow. Joshaghani, M., Riviere, B., & Sekachev, M. Computer Methods in Applied Mechanics and Engineering, 391:114550, 2022.
bibtex   
@article{JoshaghaniRiviereSekachev,
title={Maximum-principle-satisfying discontinuous Galerkin methods for incompressible two-phase immiscible flow},
author={Joshaghani, M.S. and Riviere, B. and M. Sekachev},
journal={Computer Methods in Applied Mechanics and Engineering},
volume={391},
pages={114550},
year={2022},
Keywords={Two-Phase Flow, Multiphase Flow, Discontinuous Galerkin, Limiters}
}

Downloads: 0